# SDR SWAA2019013129017

- Difficulty date: January 22, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE LOWER SKIN, WIGGLE PLATE INBOARD OF NR 3 FLAP TRACK CRACKED.  R&R WIGGLE PLATE IAW SRM & AMM.
